Structure theorem and isomorphism test for graphs with excluded topological subgraphs

Grohe, M and Marx, Dániel (2015) Structure theorem and isomorphism test for graphs with excluded topological subgraphs. SIAM JOURNAL ON COMPUTING, 44 (1). pp. 114-159. ISSN 0097-5397 10.1137/120892234

[img]
Preview
Text
Grohe_114_2983437_ny.pdf

Download (755kB) | Preview
[img] Text
Grohe_114_2983437_z.pdf
Restricted to Registered users only

Download (549kB) | Request a copy
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 05 Feb 2016 18:26
Last Modified: 05 Feb 2016 18:26
URI: http://eprints.sztaki.hu/id/eprint/8573

Update Item Update Item